Skip to main content


Journal Article

Numerical approximation of nonlinear SPDE’s

Ondreját Martin, Prohl A., Walkington N.

: Stochastics and Partial Differential Equations: Analysis and Computations vol.11, 4 (2023), p. 1553-1634

: GA19-07140S, GA ČR

: SPDE, Weak martingale solution, Fully discrete scheme

: 10.1007/s40072-022-00271-9



(eng): The numerical analysis of stochastic parabolic partial differential equations is surveyed. This manuscript unifies much of the theory developed over the last decade into a cohesive framework which integrates techniques for the approximation of deterministic partial differential equations with methods for the approximation of stochastic ordinary differential equations. The manuscript is intended to be accessible to audiences versed in either of these disciplines, and examples are presented to illustrate the applicability of the theory.

: BA

: 10101